# SDR 00FDEA00820

- Difficulty date: November 30, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Adi
- Part number: 6223374002
- Part serial: 632
- Condition: Faulty
- Location: Control Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

00-332  DURING T/O 1ST OFFICER ADI HAD RED GYRO FLAG APPEAR.  ADI WENT TO 2 DEG NOSE DOWN WHEN AC WAS AT 15 DEG.  CIRCUIT BREAKERS ALL IN.  R&R NR  2 ADI PER MM 34-62-011.  OPS CK GOOD.
